# SDR FDEA200908112976

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Mismanufactured
- Location: Bs 1640
- Part time: 84,316 hours, 25,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA. 1640 LBL 24.75 HAS THE SCALLOPS MILLED OUT 6" IN LENGTH AND WILL INTERFERE WITH THE   INSTALLATION OF THE HANDLING SYSTEM. FABRICATED SEAT TRACK PER DRAWING 146N5130 MAT. I.D. BAC1520-792 BATCH 0001511987. REMOVED   AND REPLACED SEAT TRACK IAW SRM 51-40-02.
